# SDR ASAA2016070217216

- Difficulty date: July 2, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 31,890 hours, 9,773 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 8221604101
- Part serial: 17CLDX
- Condition: Faulted
- Location: Ee Bay
- Part time: 24,406 hours, 8,314 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE FROM HNL AUTOTHROTTLE TURNED OFF AND I WAS NOT ABLE TO REARM. GROUNDED - YES. A/T BITE CURRENT STATUS NO FAULTS. FLIGHT FAULTS REVIEW SHOWS NUMEROUS FAULTS LAST LEG ONLY MESSAGE  22-31543 A/T 28VDC INV. REPLACED FCC-A IAW AMM 22-11-33, INSTLN TEST PASS PER SAME. ACCOMPLISHED DFCS DFCS/AT LRU INTERFACE TEST, GRP BITE 35 AND LAND VERIFY TEST, GRP BITE 49, BOTH TEST PASSED IAW AMM 22-11-00/201 AND AMM 22-11-33/401.
